# SDR DXTA2021060743380

- Difficulty date: June 7, 2021
- Submitted: June 11, 2021
- Operation: Air carrier
- Aircraft: N326QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500385
- Aircraft time: 3,647 hours, 2,835 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Switch
- Part number: 110415041
- Part serial: NSN
- Condition: Defective
- Location: Overheat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BAG SMK RED CAS: BAGGAGE SMOKE WARNING CAME ON MOMENTARILY AT FL 370 WITH AURAL AND CAS MESSAGE. LANDED AND FOUND PASSENGER PROTEIN POWDER MIXTURE EXPLOADED COVERING ENTIRE AFT PORTION OF BAGGAGE COMPARTMENT.  EMERGENCY FIRE CREWS NOTED NO ABNORMAL HEAT DETECTED USING THEIR DETECTION EQUIPMENT. // SIGNOFF// CLEANED.ENTIRE AFT BAGGAGE AREA AND AFT BAGGAGE DOOR. CONTACT CENTER RECOMMENDED COMPLYING WITH FIM TASK 21-41-00-8 L 0-80 I-A. ACCESSED AND SENT A CMC DOWNLOAD TO CONTACT CENTER TO SEE IF THERE IS STILL AN ACTIVE FAULT FOR THE AFT BAGGAGE OVERHEAT- CONTACT CENTER RESPONDED WITH - NO ACTIVE FAULT. COMPLIED WITH FAULT ISOLATION PROCEDURES BLOCK DIAGRAM 1 - FOUND THE AFT BAGGAGE OVERHEAT SWITCH IS DEFECTIVE. ORDERED A NEW SWITCH  WE ALSO ORDERED A NEW AFT BAGGAGE EJECTOR SWITCH SINCE THEY BOTH WORK TOGETHER. REFERENCE EMB505 FCM: 21-41-00-810-80 I-A. REMOVED AFT BAGGAGE OVERHEAT TBERMOSWITCH PN: 11041-504-1 NSN AND AFT BAGGAGE EJECTOR SWITCH PN: 11041-504-3 NSN AND INSTALLED NEW OVERHEAT AND EJECTOR SWITCHES IAW EMB505S SWPM 20-41-20/20-21-20. OPS CHECKS GOOD WITH NO DEFECTS NOTED.
